このエントリーをはてなブックマークに追加
ID 47199
FullText URL
Author
Sato, Ryotaro
Abstract
We continue to study relations among exponential and polynomial growth orders of the γ-th order Cesàro means (γ≥0) and of the Abel mean for a Banach-space-valued function u on the interval [0,∞). We have already studied the problem for a continuous function u. Now we assume that u is a locally integrable function in a Banach space or an improperly locally integrable positive function in a Banach lattice.
Keywords
Cesàro mean
Abel mean
exponential growth order
polynomial growth order
locally integrable function
improperly locally integrable function
Published Date
2012-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume54
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
145
End Page
211
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2012 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol54/iss1/10